# SDR 2002FA0000134

- Difficulty date: January 16, 2002
- Submitted: January 24, 2002
- Operation: General aviation
- Aircraft: N9624Y
- Make and model: Beech 95-A55
- Aircraft serial: TC377
- Engine: Cont IO470L
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: J96135
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD ENGINE VIBRATION ISOLATOR MOUNT AND ATTACH HARDWARE MISSING FROM RIGHT ENGINE.
